# SDR 2002F00157

- Difficulty date: January 15, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING STATION 453 HAS A CRACKED RIB AT THE FORWARD VENT STRINGER FORWARD ATTACH BOLT.  (M)
